Communications and Network

Vol.5 No.3CB(2013), Paper ID 39174, 4 pages

DOI:10.4236/cn.2013.53B2013

 

Induced Total Labellings of Models as Scale-free Networks

 

Bing Yao, Jiajuan Zhang, Xiangqian Zhou, Xiang’en Chen, Xiaomin Zhang, Ming Yao, Mogang Li

 

College of Mathematics and Statistics, Northwest Normal University, Lanzhou, Gansu, China
College of Mathematics and Statistics, Northwest Normal University, Lanzhou, Gansu, China
College of Mathematics and Statistics, Northwest Normal University, Lanzhou, Gansu, China
College of Mathematics and Statistics, Northwest Normal University, Lanzhou, Gansu, China
College of Mathematics and Statistics, Northwest Normal University, Lanzhou, Gansu, China
Department of Information Process and Control Engineering, Lanzhou Petrochemical College of Vocational Technology, Lanzhou, China
Department of Information Process and Control Engineering, Lanzhou Petrochemical College of Vocational Technology, Lanzhou, China

 

Copyright © 2013 Bing Yao, Jiajuan Zhang, Xiangqian Zhou, Xiang’en Chen, Xiaomin Zhang, Ming Yao, Mogang Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Yao, B. , Zhang, J. , Zhou, X. , Chen, X. , Zhang, X. , Yao, M. and Li, M. (2013) Induced Total Labellings of Models as Scale-free Networks. Communications and Network, 5, 65-68. doi: 10.4236/cn.2013.53B2013.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.